MAUDE Adverse Event Report: MEDLINE RENEWAL HEMO-FORCE; MDS601MSQ HEMO-FORCE SEQNTL SLEEVE-BLND

MEDLINE RENEWAL HEMO-FORCE; MDS601MSQ HEMO-FORCE SEQNTL SLEEVE-BLND
Catalog Number MDS601MSQBL
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Tissue Breakdown (2681)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, on 5/5/2026, cvicu nurse manager (b)(6), rn at (b)(6) hospital reported that they have a patient who was wearing our medium sequential dvt sleeve and experienced dti.Wounds appeared on the lower legs and the sleeve was removed.I met with the reporting nurse, and the interpretation is the patient had wounds already on the legs however the tubing may have contributed to it because of the sleeve placement.
 
Additional Manufacturer Narrative
According to the facility, on 5/5/2026, cvicu nurse manager (b)(6), rn at (b)(6) hospital reported that they have a patient who was wearing our medium sequential dvt sleeve and experienced dti.Wounds appeared on the lower legs and the sleeve was removed.I met with the reporting nurse, and the interpretation is the patient had wounds already on the legs however the tubing may have contributed to it because of the sleeve placement.There was no additional follow-up needed.No additional information at this time.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
HEMO-FORCE
Common Device Name
MDS601MSQ HEMO-FORCE SEQNTL SLEEVE-BLND
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
alyssa reasner
three lakes drive
northfield, IL 60093-2753
MDR Report Key25363082
Report Number3032391-2026-00024
Device Sequence Number13444166
Product Code JOW
UDI-Device Identifier10884389145708
UDI-Public10884389145708
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS601MSQBL
Device Lot Number40125100003
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale